# SDR DL757030276

- Difficulty date: March 22, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 56,061 hours, 29,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32312
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AT FS 405 NEAR STRINGER  22L.  THE DENT WAS REMOVED WITH A 4 X 2 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS INSTALLED PER ER/A 384744-14.
